Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Can 100/70 considered as low BP? Can this cause tiredness? - Online Doctor Chats

Date : 19-Mar-2013
User rating for this question
Very Good Posted in: Hypertension and Heart Disease
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1715 Questions
User:hii .. gm ..hws you ?
Doctor:Good morning .I am fine thank you.
Doctor:Please proceed with the query.
User:sure BP rate is 100\70 ..
User:is it low BP ?
Doctor:How many times have you checked your bp.
Doctor:Are you getting the same reading everytime.
User:only 2 times yet ..
User:but I have checked yesterday only ..
User:it was 100\70
Doctor:ok, how old are you.
Doctor:what was the previous reading.
Doctor:ok, it is little low
Doctor:but that is ok
User:ok..what should I do to control it ?
Doctor:Because in summer months due to excess heat you will drink lots of water, all you will sweat a lot, so you will lose salt due to this
Doctor:you can drink lemon juice or buttermilk with little salt in it
User:okkk..thx .. and my BMI is ok ..its 20 but every time I am feeling like so much tired ..
Doctor:So that way you will maintain sodium balance
User:wats the reason behind this ..?
Doctor:BMI is 20, what is your weight and height
User:173cm, 60 kg
User:I dont smoke and drink ..
Doctor:Your having right weight
User:wow ..
User:but why I am feeling tired ..?
Doctor:If you are feeling tired drink fruit juices,and eat fresh fruits , carrot, cucumber everyday.You can also eat multivitamins.It can happen due to stress,excess physical work,weather etc..
Doctor:Try to exercise atleast twice a week and increase your protein intake like spriouts
Doctor:all kinds of sprouts eaten everyday are good
Doctor:it is available in all markets
User:okk..and one more thing ..I have an eyesight problem.
User:Power is :- -ve .5 in right eye and -ve .75 in left eye
User:I am wearing spectacles also from last 20 days ..
User:and using eye drop "eco tears" ..
User:but everyday in morning I am feeling like headache ..
Doctor:Since you a re using the spectacle from only 20 days it will take time to adjust
Doctor:were you using contact or spectacle before to this.
Doctor:so you do need time to adjust, once you get adjusted it will be fine
Doctor:if you still feel it is not decreasing you might need to r e check whether he has given the right spectacle for your power
User:ok ..
Doctor:do not sit in front of computer continously
Doctor:give fequent breaks and close your eyes.
User:yeah ..
User:true it might be a problem ..
Doctor:Ok, do you have any more queries
User:no ..its done ..thank you so much for ur valueable suggestions ..
Doctor:youa re welcome
Doctor:Kindly login for further queries
User:bbye ..have a grt day ahead ..
Doctor:Have a nice day
Question is related to
Lab Tests
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor